Open Access
2014 Stability Analysis of a Class of Higher Order Difference Equations
Yuanyuan Liu, Fanwei Meng
Abstr. Appl. Anal. 2014(SI66): 1-7 (2014). DOI: 10.1155/2014/434621


We consider the sufficient conditions for asymptotic stability and instability of certain higher order nonlinear difference equations with infinite delays in finite-dimensional spaces. With the aid of the general comparison condition on the right-hand side function f k ( · ) , we generalize the stability and instability result.


Download Citation

Yuanyuan Liu. Fanwei Meng. "Stability Analysis of a Class of Higher Order Difference Equations." Abstr. Appl. Anal. 2014 (SI66) 1 - 7, 2014.


Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07022384
MathSciNet: MR3216050
Digital Object Identifier: 10.1155/2014/434621

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI66 • 2014
Back to Top